Alert archive / Kansas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 97, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 30, 2006, 3:15 AM CDT for Clark County, Kansas. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2006, 3:15 AM CDT (08:15 UTC)
- Expired
- May 30, 2006, 4:00 AM CDT
- In force
- 45 min
- Issued by
- NWS Dodge City, KS
- Area
- Counties, with a storm outline in the text
County Clark County, KS
The radar
The Dodge City radar (KDDC), 49 km from the middle of the area, began a volume at 08:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 3:15 AM CDT | HAIL 0.75 | 7 S Minneola, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 8.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 74 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 2315 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDDC 300815 SVRDDC KSC025-300900- /O.NEW.KDDC.SV.W.0097.060530T0815Z-060530T0900Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 315 AM CDT TUE MAY 30 2006 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN CLARK COUNTY IN SOUTHWEST KANSAS. * UNTIL 400 AM CDT * AT 312 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 11 MILES SOUTH OF MINNEOLA...AND MOVING NORTH AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL RESIDENCES OF NORTHWESTERN CLARK COUNTY... MINNEOLA... THIS INCLUDES HIGHWAY 283 BETWEEN MILE MARKERS 16 AND 32. THIS INCLUDES HIGHWAY 54 BETWEEN MILE MARKERS 61 AND 69. IN ADDITION TO LARGE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3722 10009 3721 9985 3746 9978 3747 10011 $$ LACY
2 follow-up statements
000 WWUS53 KDDC 300839 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 339 AM CDT TUE MAY 30 2006 KSC025-300900- /O.CON.KDDC.SV.W.0097.000000T0000Z-060530T0900Z/ CLARK KS- 339 AM CDT TUE MAY 30 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR NORTHWESTERN CLARK COUNTY... AT 337 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR MINNEOLA...MOVING NORTH AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL RESIDENCES OF NORTHWESTERN CLARK COUNTY... MINNEOLA... THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. THIS INCLUDES HIGHWAY 283 BETWEEN MILE MARKERS 16 AND 32. THIS INCLUDES HIGHWAY 54 BETWEEN MILE MARKERS 61 AND 69. LAT...LON 3722 10009 3721 9985 3746 9978 3747 10011 $$ LACY
000 WWUS53 KDDC 300852 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 352 AM CDT TUE MAY 30 2006 KSC025-300902- /O.EXP.KDDC.SV.W.0097.000000T0000Z-060530T0900Z/ CLARK KS- 352 AM CDT TUE MAY 30 2006 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLARK COUNTY EXPIRES AT 400 AM CDT... THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND NO LONGER POSES A THREAT TO LIFE OR PROPERTY. LAT...LON 3722 10009 3721 9985 3746 9978 3747 10011 $$ LACY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 2:43 AM CDT, 32 minutes earlier.
Area forecast discussion, May 30, 2:43 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 243 AM CDT TUE MAY 30 2006 .DISCUSSION... DAYS 1-2... TOUGH FORECAST FOR THE NEXT COUPLE OF DAYS. MODELS DO NOT HAVE A REAL GOOD HANDLE ON CURRENT CONVECTION ACROSS THE CENTRAL AND SOUTHERN PLAINS. GFS SEEMS TO BE DOING THE BEST WITH IT. ALL THE MODELS ARE TRYING TO BRING PRECIP INTO AT LEAST FAR WESTERN KS BY 12Z AND SPREADING IT ACROSS CWA THROUGH THE MORNING HOURS. AT THIS TIME...NOT OVERLY CONFIDENT A LARGE AREA OF STORMS WILL DEVELOP IN THE WARM AIR ADVECTION OVER EASTERN CO AND MOVE INTO WESTERN KS. THINK THE RUC MAY HAVE A GOOD HANDLE ON IT WITH MOST PRECIP STAYING OVER FAR NORTHWEST KS THROUGH THE EARLY MORNING AND THEN SLOWLY MOVING EAST DURING THE LATE MORNING ACROSS NORTHERN CWA. IF THIS DOES NOT HAPPEN AND SKIES ARE PARTLY CLOUDY THROUGH THE MORNING AND EARLY AFTERNOON...TEMPERATURES WILL EASILY WARM INTO THE LOWER TO MID 80S ACROSS AREA. RIGHT NOW HAVE MID 70S NORTH TO MID 80S SOUTHEAST. STORMS HAVE THE POTENTIAL TO BECOME SEVERE TODAY WITH NORTHEASTERLY WINDS BRINGING IN SOME FAIRLY HIGH DEW POINTS FROM NORTHEAST KS AND SOUTHEAST NE WITH CAPE VALUES OF 1000-2500J/KG THIS AFTERNOON. WITH WEAK FLOW ALOFT...THE STORMS THAT DO DEVELOP...ESPECIALLY NEAR THE BOUNDARY COULD PRODUCE SOME LOCALLY HEAVY RAIN. MODELS ALL OVER WITH PLACEMENT OF LOW LEVEL JET DEVELOPMENT THIS EVENING...SO KEPT IN CHANCE POPS ACROSS CWA WITH HIGHEST CHANCES FAR SOUTH AND SOUTHEAST CLOSEST TO THE BOUNDARY. SHOULD START TO SEE CONVECTION START TO TAPER DOWN TOMORROW AS FRONT MOVES SOUTH...BUT THERE WILL SEE UPPER LEVEL FLOW TURN FROM SOUTHWEST TO NORTHWEST IN THE LATE AFTERNOON AND OVERNIGHT HOURS. THERE WILL BE A DECENT DISTURBANCE MOVING THROUGH DURING THE MORNING AND EARLY AFTERNOON OVER AREA...BUT BY LATE AFTERNOON THINK MOST ACTIVITY WILL BE EAST OF CWA. MAINLY KEPT IN SOME SLIGHT CHANCE POPS THEN IN THE WEST OVERNIGHT WITH ANOTHER DISTURBANCE CROSSING THE ROCKIES AND SOME UPSLOPE FLOW AIDING IN DEVELOPMENT OVER THE COLORADO PLAINS AND POSSIBLY MAKING IT INTO WESTERN ZONES. DAYS 3-7... BESIDES REMOVING POPS FOR THURSDAY WITH UPPER RIDGE BUILDING OVER ROCKIES AND HIGH PRESSURE OVER AREA...DID NOT MAKE ANY CHANGES. && .PRELIMINARY POINT TEMPS/POPS... DDC 79 59 81 59 / 60 50 30 10 GCK 77 58 80 58 / 50 40 30 10 EHA 78 57 78 57 / 40 50 20 20 LBL 81 58 79 58 / 40 60 20 20 HYS 78 59 82 57 / 50 40 40 10 P28 83 64 82 62 / 70 70 40 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN28/27
Hazardous weather outlook, May 29, 4:38 AM CDT, 22 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 438 AM CDT MON MAY 29 2006 KSZ030-031-043>046-061>064-074>078-084>088-300945- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- STANTON-GRANT-HASKELL-GRAY-FORD-MORTON-STEVENS-SEWARD-MEADE-CLARK- 438 AM CDT MON MAY 29 2006 /338 AM MDT MON MAY 29 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS TONIGHT ACROSS SOUTHWEST KANSAS. THESE STORMS ARE NOT EXPECTED TO BE SEVERE...BUT THE STRONGEST STORMS MAY BE ABLE TO PRODUCE SOME DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ALONG WITH DEADLY LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS ACROSS SOUTHWEST KANSAS ON TUESDAY AS A STATIONARY FRONT SETS UP ALONG THE KANSAS-OKLAHOMA BORDER. THERE MAY BE SOME LINGERING STORMS AROUND TUESDAY MORNING...BUT THE STRONGEST STORMS ARE EXPECTED LATE IN THE AFTERNOON BEGINNING IN THE FAR SOUTHWEST AND SPREADING NORTH AND EAST THROUGH THE OVERNIGHT HOURS. LARGE HAIL AND WIND GUSTS OVER 60 MPH ARE POSSIBLE WITH THESE STORMS. THUNDERSTORMS ARE ALSO EXPECTED TO DEVELOP AGAIN ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. KSZ065-066-079>081-089-090-300945- PAWNEE-STAFFORD-EDWARDS-KIOWA-PRATT-COMANCHE-BARBER- 438 AM CDT MON MAY 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND INTO THE OVERNIGHT HOURS ACROSS THE AREA. STORMS ARE EXPECTED TO DEVELOP AFTER 3 PM NEAR A STALLED OUT FRONTAL BOUNDARY. THESE STORMS ONCE THEY DEVELOP ARE EXPECTED TO RAPIDLY BECOME SEVERE WITH THE CHANCE FOR VERY LARGE HAIL AND WIND GUSTS OVER 60 MPH. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE AS STORMS ARE EXPECTED TO CONTINUE TO REDEVELOP NEAR THE FRONTAL BOUNDARY FOR SEVERAL HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS ACROSS SOUTHWEST KANSAS ON TUESDAY AS A STATIONARY FRONT SETS UP ALONG THE KANSAS-OKLAHOMA BORDER. THERE MAY BE SOME LINGERING STORMS AROUND TUESDAY MORNING...BUT THE STRONGEST STORMS ARE EXPECTED LATE IN THE AFTERNOON BEGINNING IN THE FAR SOUTHWEST AND SPREADING NORTH AND EAST THROUGH THE OVERNIGHT HOURS. LARGE HAIL AND WIND GUSTS OVER 60 MPH ARE POSSIBLE WITH THESE STORMS. THUNDERSTORMS ARE ALSO EXPECTED TO DEVELOP AGAIN ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY AFTER 3 PM. 28
In the hours before
Local storm report, May 29, 10:04 PM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1004 PM CDT MON MAY 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM HAIL 6 SE KINSLEY 37.86N 99.33W
05/29/2006 E1.00 INCH EDWARDS KS PUBLIC
&&
LEELocal storm report, May 29, 10:06 PM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1006 PM CDT MON MAY 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM HAIL 6 ESE KINSLEY 37.89N 99.31W
05/29/2006 E0.75 INCH EDWARDS KS PUBLIC
&&
LEESpecial weather statement, May 29, 10:20 PM CDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1020 PM CDT MON MAY 29 2006 KSZ079-300400- EDWARDS- 1020 PM CDT MON MAY 29 2006 ...SIGNIFICANT WEATHER ADVISORY FOR EDWARDS COUNTY... AT 1015 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR FELLSBURG...MOVING EAST AT 15 MPH. PENNY SIZE HAIL IS POSSIBLE WITH THIS STORM. RESIDENTS IN EASTERN EDWARDS COUNTY...INCLUDING THE CITIES OF CENTERVIEW...FELLSBURG AND TROUSDALE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3797 9927 3777 9928 3776 9902 3799 9902 JOHNSON
Local storm report, May 29, 10:21 PM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE
1021 PM CDT MON MAY 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 5 W PRESTON 37.76N 98.65W
05/29/2006 E0.88 INCH PRATT KS PUBLIC
0700 PM HAIL 6 SSW STAFFORD 37.88N 98.64W
05/29/2006 E0.88 INCH STAFFORD KS PUBLIC
0703 PM HAIL 7 SE ST. JOHN 37.93N 98.67W
05/29/2006 E0.88 INCH STAFFORD KS PUBLIC
0715 PM HAIL 3 SW STAFFORD 37.93N 98.64W
05/29/2006 E1.00 INCH STAFFORD KS PUBLIC
0716 PM HAIL 8 ESE ST. JOHN 37.96N 98.62W
05/29/2006 E0.75 INCH STAFFORD KS PUBLIC
0720 PM HAIL 6 SE ST. JOHN 37.94N 98.68W
05/29/2006 E1.75 INCH STAFFORD KS PUBLIC
0728 PM HAIL 4 E ST. JOHN 38.00N 98.69W
05/29/2006 E1.75 INCH STAFFORD KS PUBLIC
0739 PM HAIL 5 ENE ST. JOHN 38.03N 98.68W
05/29/2006 E1.00 INCH STAFFORD KS PUBLIC
HAILED FOR 15 MINUTES
0943 PM HAIL 1 S ZOOK 38.03N 99.09W
05/29/2006 E0.88 INCH PAWNEE KS PUBLIC
0956 PM HAIL 6 SE KINSLEY 37.86N 99.33W
05/29/2006 E1.00 INCH EDWARDS KS PUBLIC
0957 PM HAIL 6 ESE KINSLEY 37.89N 99.31W
05/29/2006 E0.75 INCH EDWARDS KS PUBLIC
&&
LEESpecial weather statement, May 30, 1:50 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 150 AM CDT TUE MAY 30 2006 KSZ088-300745- CLARK- 150 AM CDT TUE MAY 30 2006 ...SIGNIFICANT WEATHER ADVISORY FOR CLARK COUNTY... AT 148 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ACRES...MOVING NORTH AT 5 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED ABOUT 15 MILES SOUTH OF ASHLAND AND WAS ALSO MOVING NORTH AT 5 MPH. PENNY TO NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. RESIDENTS IN SOUTHERN CLARK COUNTY...INCLUDING THE CITY OF ACRES... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3700 10007 3700 9955 3722 9955 3723 10008 LACY
Special weather statement, May 30, 3:13 AM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 313 AM CDT TUE MAY 30 2006 KSZ078-300900- FORD- 313 AM CDT TUE MAY 30 2006 ...SIGNIFICANT WEATHER ADVISORY FOR FORD COUNTY... AT 308 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR MINNEOLA...MOVING NORTH AT 20 MPH. PENNY SIZE HAIL IS POSSIBLE WITH THESE STORMS. RESIDENTS IN WESTERN FORD COUNTY...INCLUDING THE CITY OF DODGE CITY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3747 10021 3747 9993 3790 9986 3789 10017 LACY
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:29 PM CDT | Severe Thunderstorm Warning | DDC | Stafford | 46 min |
| May 29, 9:31 PM CDT | Special Weather Statement | DDC | Pawnee | 44 min |
| May 29, 9:48 PM CDT | Severe Thunderstorm Warning | DDC | Edwards | 42 min |
| May 29, 10:20 PM CDT | Special Weather Statement | DDC | Edwards | 40 min |
| May 30, 1:50 AM CDT | Special Weather Statement | DDC | Clark | 55 min |
| May 30, 2:34 AM CDT | Severe Thunderstorm Warning | DDC | Clark | 41 min |
| May 30, 3:13 AM CDT | Special Weather Statement | DDC | Ford | 47 min |
| May 30, 3:42 AM CDT | Special Weather Statement | DDC | Seward | 48 min |
| May 30, 4:00 AM CDT | Special Weather Statement | DDC | Haskell | 60 min |
| May 30, 4:02 AM CDT | Special Weather Statement | DDC | Meade | 58 min |
| May 30, 4:04 AM CDT | Special Weather Statement | DDC | Ford | 56 min |
| May 30, 4:27 AM CDT | Special Weather Statement | DDC | Gray | 48 min |
| May 30, 4:34 AM CDT | Severe Thunderstorm Warning | DDC | Gray | 41 min |
| May 30, 5:16 AM CDT | Special Weather Statement | DDC | Finney | 44 min |
| May 30, 5:29 AM CDT | Severe Thunderstorm Warning | DDC | Gray | 46 min |
| May 30, 5:42 AM CDT | Severe Thunderstorm Warning | DDC | Gray | 33 min |
| May 30, 5:44 AM CDT | Special Weather Statement | DDC | Ford | 61 min |
| May 30, 5:53 AM CDT | Special Weather Statement | DDC | Hamilton | 52 min |
| May 30, 6:12 AM CDT | Severe Thunderstorm Warning | DDC | Scott | 37 min |
| May 30, 6:20 AM CDT | Special Weather Statement | DDC | Finney | 40 min |
| May 30, 7:02 AM CDT | Special Weather Statement | DDC | Clark | 43 min |
| May 30, 7:05 AM CDT | Special Weather Statement | DDC | Lane | 40 min |
| May 30, 7:28 AM CDT | Special Weather Statement | DDC | Meade | 47 min |
| May 30, 7:36 AM CDT | Severe Thunderstorm Warning | DDC | Meade | 24 min |
| May 30, 12:03 PM CDT | Severe Thunderstorm Warning | DDC | Seward | 42 min |
| May 30, 12:34 PM CDT | Severe Thunderstorm Warning | DDC | Meade | 23 min |
| May 30, 2:13 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 47 min |
| May 30, 3:12 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 33 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.